# SDR JJBA20210405012

- Difficulty date: April 5, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N13202
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500962
- Aircraft time: 34,171 hours, 22,951 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat Frame
- Condition: Cracked
- Location: Seat 21a
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AISLE SEAT FRAME CRACKED ON SEATS 2A, 3A, 4A, 10A, 19A, AND 21A. REMOVED AND REPLACED PAX SEATS 2A, 3A, 10A, 19A, 21A, AND 4A.
